INTEGRABLE SIGMA-MODELS


GURSES M., KARASU A.

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.6, no.3, pp.487-500, 1991 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 3
  • Publication Date: 1991
  • Doi Number: 10.1142/s0217751x91000307
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS A
  • Page Numbers: pp.487-500

Abstract

Integrability of sigma models is investigated in arbitrary dimensions. The conditions of the integrability are found and the corresponding linear eigenvalue equations are given. Some new classes of classically integrable sigma models are found in two and higher dimensions containing all the known models. One-soliton Backlund transformations of these integrable models are also found.